English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Connected components of the moduli spaces of Abelian differentials with prescribed singularities

MPS-Authors
/persons/resource/persons236529

Zorich,  Anton
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235601

Kontsevich,  Maxim
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Zorich, A., & Kontsevich, M. (2003). Connected components of the moduli spaces of Abelian differentials with prescribed singularities. Inventiones Mathematicae, 153(3), 631-678.


Cite as: http://hdl.handle.net/21.11116/0000-0004-31DF-A
Abstract
There is no abstract available